# SDR HEEA968057

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515141
- Condition: Cracked
- Location: M/R
- Part time: 10,638 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS CRACKED.  (BLADE HAS NOSE AND NECK SHELLS CRACKED AND SEPARATED.  THE INBOARD LEADING EDGE STRIP IS SEPARATED ON THE INBOARD END BEYOND LIMITS.  THE NO. 2 CENTER STRIP HAS SMALL AREAS OF SEPARATION.
